# SDR 96ZZZX2888

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8089C
- Make and model: Piper PA-28-181
- Aircraft serial: 28769002
- Engine: Lyc O360A4M
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3525
- Condition: Failed
- Location: Lt Magneto
- Part time: 220 hours
- Component: Slick, 4271
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FLIGHT, ENGINE WOULD NOT START.  BOTH MAGNETOS FOUND TO BE INOPERATIVE, NO SPARK.  IT HAS BEEN FOUND THAT ONE MAG GOES INOP.  ENGINE STARTS ON THE GOOD ONE, UNTIL IT FAILS.  AFTER THE ENGINE RPM MEETS OR EXCEEDS 600 RPM, THESE COILS WILL MAG CHECK OK.  INSTALLED FACTORY NEW COILS, PN M3975.  OPS SATISFACTORY.
